# SDR DALA2024012301016

- Difficulty date: January 23, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,609 hours, 10,594 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 NRC 730-001 AD/MTC TASK - WHILE ACCOMPLISHING WORKCARD #5753- 01164-01A FOUND LH WING MLG RIB 6 FWD LUG CRACK. CORRECTIVE ACTION: LH WING MLG RIB 6 REPAIRED AS PER ER/A 614005-14AD REV ORIGINAL. (0167642)
